BibTeX record: journals/dam/SinghT07

download as .bib file

@article{DBLP:journals/dam/SinghT07,
  author    = {Mohit Singh and
               Amitabha Tripathi},
  title     = {On an extremal problem related to a theorem of Whitney},
  journal   = {Discrete Applied Mathematics},
  year      = {2007},
  volume    = {155},
  number    = {4},
  pages     = {579--583},
  url       = {http://dx.doi.org/10.1016/j.dam.2006.09.007},
  doi       = {10.1016/j.dam.2006.09.007},
  timestamp = {Wed, 17 Sep 2014 05:41:11 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dam/SinghT07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}